Tamoxifen/norfloxacin interaction leading to QT interval prolongation in a female patient with extracranial meningioma.
Аннотация
The authors report on a case of tamoxifen/norfloxacin interaction leading to QT interval prolongation in an 83-year-old female patient with extracranial meningioma treated with radiation and hormonal therapy (with Tamoxifen). This case report highlights the potential risk of tamoxifen causing depression of electrical impulse in sinoatrial node, leading to symptomatic sinus bradycardia with prolonged QT interval. At the same time it indicates the need to be on the look out for drug interactions (in our case between tamoxifen and norfloxacin), as well as to be aware of other drugs possibly inducing QT interval prolongation (Fig. 2, Ref. 7).
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.